# SDR SRAA961108

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4299
- System (JASC): 2150 · Cabin Cooling System
- Part: Gasket
- Condition: Unseated
- Location: Diverter Vlv
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 1005, FOUND RIGHT FORWARD WHEELWELL EXTREMELY HOT WHEN CARGO COMPARTMENT OVERHEAT WARNING LIGHT CAME ON. AIRCRAFT WILL NOT PRESSURIZE PROPERLY, ONLY 7 INCHES PRESSURE AT FL 20.0.  TURNED OFF CARGO COMPARTMENT AIR CONDITIONING AND ACCOMPLISHED AIR TURN BACK TO MIA.  FOUND GASKET ON DIVERTER VALVE NOT SEATED PROPERLY, REPOSITIONED GASKET.  PRESSURIZED AIRCRAFT, LEAK CHECKED GOOD PER M.M. CH 21.30.00.
